Oral Health

Question
Posted by: Nitro | 2009/05/14

Q.

Sensodyne tootpaste

hello during winter my front teeth suffer from pain due to cold and in turn i get headaches, i have started using sensodyne whitening toothpaste to help but find every moring after brushing a film of white substance peels off inside my mouth. The lips and cheeks. I am sure this is not normal. Please can you help explain what has happened?

Expert's Reply

A.

Oral health expert

I have heard similar complaints with many whitening toothpastes. My advice is to discontinue them and use the standrard Sensodyne if you want.
Whitening toothpaste is not effective at all in my opinion

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.